# SDR DALA2021062403412

- Difficulty date: May 19, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 56,096 hours, 39,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB HAS HEAVY CORROSION. SUMMARY - NRC 060-0008:5331-2001/019 00359: REPLACED LOWER DOOR PAN REF B717 SRM 53-20-15-2R-7. (LP #1814089)
